# SDR F3LA200200201

- Difficulty date: July 26, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Out Of Position
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE FLIGHT CREW DISCOVERED A WIND/BODY OVERHEAT LIGHT ON.  QRH ITEMS ACCOMPLISHED AND LIGHT EXTINGUISHED.  AIR TURNBACK ACCOMPLISHED.  UPON INSPECTION BY MAINTENANCE, AFT CARGO PIT HAD TWO AREAS WHERE THE OVERHEAT DETECTOR WAS TOUCHING THE BLEED DUCT.  MAINTENANCE CORRECTED THE PROBLEM AND THE SYSTEM CHECKED NORMAL.  CORRECTIONS MADE IN ACCORDANCE WITH MM 26-18-0, PAGE 501.
